# SDR SWAA2024061781991

- Difficulty date: May 2, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED STA259.5 BETWEEN STR8R TO 9R AT PASSENGER CABIN 2024-295375<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] PERFORMED PERMANENT REPAIR CATEGORY B LOCATED STA 259.5 BETWEEN STR 6R TO 11R AT PASSENGER CABIN IAW EA 24-153-01230-WIP1  SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGN OFF BELOW
